Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 74 found articles
 
 
  Commute times of random walks on trees
 
 
Title: Commute times of random walks on trees
Author: Konsowa, Mokhtar
Al-Awadhi, Fahimah
Telcs, AndrĂ¡s
Appeared in: Discrete applied mathematics
Paging: Volume 161 (2013) nr. 7-8 pages 8 p.
Year: 2013
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 74 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands